# SDR UALA2009121103812

- Difficulty date: December 11, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 28,258 hours, 11,188 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 265
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALT LAW ECAM, RTFL. REPLACED NR 1 ADIRU & ELAC 2. OPERATIONAL CHECKS OKAY.
